# SDR CA001206008

- Difficulty date: November 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Lear 25B
- Aircraft time: 10,740 hours
- Engine: Ge CJ6106
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 263300352553
- Condition: Cracked
- Location: Rudder
- Part time: 10,764 hours
- Component: Rudder, Lear, 249300015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING AN INSPECTION THE TOP RIB OF THE RUDDER WAS FOUND CRACKED.  THE CRACKS WERE LOCATED AROUND THE FORWARD ANCHOR NUT PLATES. THE RIB WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
